# SDR DHL200080332C

- Difficulty date: January 25, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT NR 630 ACCESS DOOR SKIN CRACKED 1 INCH.  STOP DRILLED, INSTALLED DOUBLER PER SRM 52-2-0.  N/R 6025
